# SDR UIEA2021070101452

- Difficulty date: June 30, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6259469
- Part serial: 4466
- Condition: Faulted
- Location: Rt A/C Pack Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK TEMP CONTROL INOP IN AUTO ( PACK TEMPERATURE CONTROL SYSTEMS (-200/-300) , AUTO MODE )( TRANSFERRED TO MEL 21-51-03-01, MDDR 149482, CAT C, DUE 10JUL21.  /  REMOVED AND REPLACED RT PACK TEMP CONTROLLER AND OPS CHECK IAW 21-51-00. THIS CLEARS MDDR 149482. PLAC REMOVED. )
